# SDR AUS20030755

- Difficulty date: July 28, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Valve
- Condition: Stuck
- Location: Life Jacket
- Component: Life Jacket, Eaaeromarine
- Component part number: KSE35L8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIFE JACKET ORAL INFLATION TUBE JAMMED IN OPEN POSITION. A SECOND JACKET HAD THE SAME PROBLEM WHILE A THIRD JACKET FROM THE SAME BATCH DID NOT. JACKETS ARE USED ON DASH-8 AIRCRAFT.
